MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER
Model Number 119108
Medical Device Problem Codes Inaccurate Flow Rate (1249); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that no urine flowed after the placement and the temperature sensing catheter was changed.Water was tried to inject from the main lumen, but it was unable to do.Since the catheter was replaced during the operation some operations were hindered.Per follow up information received on 10nov2021, customer would like to confirm the drainage lumen obstruction and tried to inject from drainage lumen, but they could not.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.1 sample was confirmed to exhibit the reported failure.The device has not met specifications.The product was used for treatment.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used temperature sensing silicone foley catheter.A potential root cause for this failure could be incorrect setup.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.Corrections: d,f,h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that no urine flowed after the placement and the temperature sensing catheter was changed.Water was tried to inject from the main lumen, but it was unable to do.Since the catheter was replaced during the operation some operations were hindered.Per follow up information received on 10nov2021, customer would like to confirm the drainage lumen obstruction and tried to inject from drainage lumen, but they could not.Per sample evaluation from the investigator via email on 27apr2022, the temperature sensing wire was noted to be tangled.

Brand Name
BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER
Common Device Name
TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12859864
Report Number1018233-2021-07469
Device Sequence Number19906599
Product Code EZL
UDI-Device Identifier00801741045998
UDI-Public(01)00801741045998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model Number119108
Device Catalogue Number119108
Device Lot NumberNGEP0705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown